Skip to content

Über die Gleichverteilung von Zahlen mod. Eins

Weyl, H. (1916). Über die Gleichverteilung von Zahlen mod. Eins. Mathematische Annalen, 313-352.

Type
Journal article
Intellectual base
Primary research
Year
1916
Pages
313-352
DOI
10.1007/bf01475864
DOI registrant
Springer Nature
Link
https://doi.org/10.1007/bf01475864

Cited by

2 citations across 2 artifacts.

Domain-specific

Verification

Does it exist? Confirmed. This work's DOI resolves to a registered record, which fixes its identity. That is all it fixes.

Does it back the claim? Not recorded. Neither this nor any other of the 2 citations of this work carries a recorded support check.

Support is checked per citation rather than per work — the same source can be cited soundly in one article and wrongly in another. Per-citation recording began recently, so a citation with no recorded check is a gap in the record rather than evidence it went unchecked.

See how references were verified.

Registry ID ref:4528b266122d · see in the full table